# SDR MALA050670

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 33,785 hours, 29,190 cycles
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Failed
- Location: Lt Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO CONTROL OF LT PROP RPM IN FLIGHT CONDITION LEVER MOVES FREELY WITH NO CHANGE IN RPM.  ALL OTHER PARAMETERS NORMAL ENGINE WOULD NOT SHUT DOWN AT GATE.  PULLED FIRE HANDLE.  REMOVED AND REPLACED LT CONDITION CABLE.  PERFORMED ALL RUNS AND OPS CHECK IAW SAAB AMM 76-10-46.
